# SDR GTIA2018123183055

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 5,206 hours, 2,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unknown
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 FA JUMPSEAT FLASHLIGHT HOLDER STRAP BROKEN/MISSING-R/R L4 JUMPSEAT FLASHLIGHT + SEAL IAW CMM 25-60-02
